# SDR DL76S031021

- Difficulty date: November 16, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Aircraft time: 40,758 hours, 19,167 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fan
- Component: Fan
- Component part number: 219001621
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT CRUISE, F/A REPORTED ELECTRICAL ODOR THRU OUT CABIN.  DID ELECTRICAL SMOKE CHECKLIST AND PULLED C/BS ON VIDEO SYS.  TURNED OFF RT RECIR FAN, THAT WAS REPORTED TO BE CAUSING VIBRATION AND PULLED C/B ON GASPER FAN (OFF LIGHT APPEARED IN GASPER LIGHT SWITCH AND FAILED AFTER RESTTING.  ELECTRICAL ODOR WENT AWAY AFTER TURNING OFF UTILITY BUSSES.  FWD GASPER FAN MCO AND PLACARD PER MEL 21-24-01.  REMOVED AND REPLACED GASPER FAN PER AMM.  MCO / PLACARD REMOVED.
